# SDR DALA2023113009842

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 68,797 hours, 29,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4565931) FOUND ON S/C EMERGENCY LIGHTS FROM ROW 19 & AFT INOP. REMOVED & REPLACED BATTERY PACK (M1671) & OPS CHECK PER B737 AMM 33-51.
